# SDR FDEA202105071143

- Difficulty date: May 7, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 41,371 hours, 6,506 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 140W9255Y408
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING EO EG-5310-EO332629K P6 STEP 13.H, 11 EA YYT-10 FASTENER HOLES   WERE 1ST OVERSIDED AT STA 993-1003 STGR35RH-36RH, 3EA YLK-16 FASTENER HOLES WERE   OVERSIZED TO 0.562" AT STA1024 STGR36RH-37RH. REPAIR CARRIED OUT TO 11EA YYT-10 FASTENER HOLES WERE 1ST TO 0.362" AT STA993-1003   STGR35RH-36RH AND 03 EA YLK-16 FASTENER HOLES WERE OVERSIZED TO 0.562" AT STA1024   STGR36RH-37RH,  AS OER EA: G-5310-T0361432 PART2 STEP3,4,5, TITLE: FUSELAGE-  MAINFRAME-  LH AND RH UNDERWING LONGERON MODIFICATION PER EO G-5310-EO332629-DEVIATION TO   SB   777-53-0087 REV.1. REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100
